A 34-year-old female asked:
i have lupus anticoagulant coagulopathy will it make your body hurt all over or is it something else. ?
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 17 years experience
Something Else: Most likely it is something else other than the lupus anticoagulant causing your symptoms.....Such as the "common cold" or allergies instead of placing blame and focusing attention on something likely unrelated.
Last updated Sep 2, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.